On parabolic cylinder functions which are self - reciprocal in the Hankel-transform
Mathematische Zeitschrift, Tome 43 (1938), pp. 205-211
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Special functions
@article{MZ_1938__43_168761,
author = {Dr. S. C., Dacca, Bengal (Brit Mitra},
title = {On parabolic cylinder functions which are self - reciprocal in the {Hankel-transform}},
journal = {Mathematische Zeitschrift},
pages = {205--211},
year = {1938},
volume = {43},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MZ_1938__43_168761/}
}
TY - JOUR AU - Dr. S. C., Dacca, Bengal (Brit Mitra TI - On parabolic cylinder functions which are self - reciprocal in the Hankel-transform JO - Mathematische Zeitschrift PY - 1938 SP - 205 EP - 211 VL - 43 UR - http://geodesic.mathdoc.fr/item/MZ_1938__43_168761/ LA - en ID - MZ_1938__43_168761 ER -
Dr. S. C., Dacca, Bengal (Brit Mitra. On parabolic cylinder functions which are self - reciprocal in the Hankel-transform. Mathematische Zeitschrift, Tome 43 (1938), pp. 205-211. http://geodesic.mathdoc.fr/item/MZ_1938__43_168761/